JOURNAL BROWSE
Search
Advanced SearchSearch Tips
LOCALLY PSEUDO-VALUATION DOMAINS OF THE FORM D[X]Nv
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
LOCALLY PSEUDO-VALUATION DOMAINS OF THE FORM D[X]Nv
Chang, Gyu-Whan;
  PDF(new window)
 Abstract
Let D be an integral domain, X an indeterminate over D, . Among other things, we introduce the concept of t-locally PVDs and prove that is a locally PVD if and only if D is a t-locally PVD and a UMT-domain, if and only if D[X] is a t-locally PVD, if and only if each overring of is a locally PVD.
 Keywords
pseudo-valuation domain (PVD);(t-)locally PVD;UMT-domain;the ring ;
 Language
English
 Cited by
1.
LOCALLY DIVIDED DOMAINS OF THE FORM D$[X]_{N_v}$,;

Korean Journal of Mathematics, 2010. vol.18. 1, pp.37-43
2.
ON ALMOST PSEUDO-VALUATION DOMAINS,;

Korean Journal of Mathematics, 2010. vol.18. 2, pp.185-193
3.
*-NOETHERIAN DOMAINS AND THE RING D[X]N*, II,;

대한수학회지, 2011. vol.48. 1, pp.49-61 crossref(new window)
1.
*-NOETHERIAN DOMAINS AND THE RING D[X]N*, II, Journal of the Korean Mathematical Society, 2011, 48, 1, 49  crossref(new windwow)
2.
PrÜfer-Like Domains and the Nagata Ring of Integral Domains, Communications in Algebra, 2011, 39, 11, 4246  crossref(new windwow)
3.
ON ALMOST PSEUDO-VALUATION DOMAINS, II, Korean Journal of Mathematics, 2011, 19, 4, 343  crossref(new windwow)
 References
1.
D. F. Anderson, Comparability of ideals and valuation overrings, Houston J. Math. 5 (1979), no. 4, 451-463

2.
D. F. Anderson and A. Ryckaert, The class group of D+M, J. Pure Appl. Algebra 52 (1988), no. 3, 199-212 crossref(new window)

3.
J. Arnold, On the ideal theory of the Kronecker function ring and the domain D(X), Canad. J. Math. 21 (1969), 558-563 crossref(new window)

4.
A. Badawi, Remarks on pseudo-valuation rings, Comm. Algebra 28 (2000), no. 5, 2343-2358 crossref(new window)

5.
V. Barucci, On a class of Mori domains, Comm. Algebra 11 (1983), no. 17, 1989-2001 crossref(new window)

6.
E. Bastida and R. Gilmer, Overrings and divisorial ideals of rings of the form D+M, Michigan Math. J. 20 (1973), 79-95 crossref(new window)

7.
P.-J. Cahen, J.-L. Chabert, D. E. Dobbs, and F. Tartarone, On locally divided domains of the form Int(D), Arch. Math. (Basel) 74 (2000), no. 3, 183-191 crossref(new window)

8.
G. W. Chang, Strong Mori domains and the ring D[X]$N_{v}$ , J. Pure Appl. Algebra 197 (2005), no. 1-3, 293-304 crossref(new window)

9.
G. W. Chang and M. Zafrullah, The w-integral closure of integral domains, J. Algebra 295 (2006), no. 1, 195-210 crossref(new window)

10.
D. E. Dobbs, Coherence, ascent of going-down, and pseudo-valuation domains, Houston J. Math. 4 (1978), no. 4, 551-567

11.
D. E. Dobbs and M. Fontana, Locally pseudovaluation domains, Ann. Mat. Pura Appl. (4) 134 (1983), 147-168 crossref(new window)

12.
D. E. Dobbs, E. G. Houston, T. G. Lucas, M. Roitman, and M. Zafrullah, On t-linked overrings, Comm. Algebra 20 (1992), no. 5, 1463-1488 crossref(new window)

13.
D. E. Dobbs, E. G. Houston, T. Lucas, and M. Zafrullah, t-linked overrings and Prufer v-multiplication domains, Comm. Algebra 17 (1989), no. 11, 2835-2852 crossref(new window)

14.
M. Fontana, S. Gabelli, and E. G. Houston, UMT-domains and domains with Pr¨ufer integral closure, Comm. Algebra 26 (1998), no. 4, 1017-1039 crossref(new window)

15.
M. Fontana and K. A. Loper, Nagata rings, Kronecker function rings, and related semistar operations, Comm. Algebra 31 (2003), no. 10, 4775-4805 crossref(new window)

16.
R. Gilmer, Multiplicative Ideal Theory, Pure and Applied Mathematics, No. 12. Marcel Dekker, Inc., New York, 1972

17.
M. Griffin, Some results on v-multiplication rings, Canad. J. Math. 19 (1967), 710-722 crossref(new window)

18.
J. R. Hedstrom and E. G. Houston, Pseudo-valuation domains, Pacific J. Math. 75 (1978), no. 1, 137-147 crossref(new window)

19.
J. R. Hedstrom and E. G. Houston, Pseudo-valuation domains. II, Houston J. Math. 4 (1978), no. 2, 199-207

20.
E. G. Houston and M. Zafrullah, On t-invertibility. II, Comm. Algebra 17 (1989), no. 8, 1955-1969 crossref(new window)

21.
J. A. Huckaba, Commutative Rings with Zero Divisors, Monographs and Textbooks in Pure and Applied Mathematics, 117. Marcel Dekker, Inc., New York, 1988

22.
B. G. Kang, Prufer v-multiplication domains and the ring R[X]$N_{v}$ , J. Algebra 123 (1989), no. 1, 151-170 crossref(new window)

23.
I. Kaplansky, Commutative Rings, Revised edition. The University of Chicago Press, Chicago, Ill.-London, 1974

24.
H. Kim and Y. S. Park, Some remarks on pseudo-Krull domains, Comm. Algebra 33 (2005), no. 6, 1745-1751 crossref(new window)

25.
A. Okabe and K. Yoshida, Note on strong pseudo-valuation domains, Bull. Fac. Sci. Ibaraki Univ. Ser. A No. 21 (1989), 9-12

26.
J. Querre, Sur une propiete des anneaux de Krull, Bull. Sci. Math. (2) 95 (1971), 341-354

27.
F. Wang, On induced operations and UMT-domains, Sichuan Shifan Daxue Xuebao Ziran Kexue Ban 27 (2004), no. 1, 1-9

28.
M. Zafrullah, Putting t-invertibility to use, Non-Noetherian commutative ring theory, 429-457, Math. Appl., 520, Kluwer Acad. Publ., Dordrecht, 2000